# SDR SIMA20221224001

- Difficulty date: December 24, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 40,477 hours, 35,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070023001
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT HOLDER BROKEN.  R & R  FLASHLIGHT HOLDER IAW AMM 33-50-16. OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
